# SDR ASAA2023061143524

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 7,713 hours, 2,347 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERHEAT ANNUNCIATOR ON PUSH BACK. RAN WINDOW OVERHEAT (3.7) QRH AND CLEARED ANNUNCIATOR. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT SYS. TEST REF B737-9 AMM 30-41-11-710-801. TEST SUCCESSFUL.
